Integral inequalities for differentiable s-convex functions in the second sense via Atangana-Baleanu fractional integral operators

Ardıç M. A., Akdemir A. O., Kavurmacı Önalan H.

FILOMAT, vol.37, no.18, pp.6229-6244, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 37 Issue: 18
  • Publication Date: 2023
  • Doi Number: 10.2298/fil2318229a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.6229-6244
  • Van Yüzüncü Yıl University Affiliated: Yes


Fractional integral operators, which form strong links between fractional analysis and integral inequalities, make unique contributions to the field of inequality theory due to their properties and strong kernel structures. In this context, the novelty brought to the field by the study can be expressed as the new and first findings of Ostrowski type that contain Atangana-Baleanu fractional integral operators for differentiable s-convex functions in the second sense. In the study, two new integral identities were established for Atangana-Baleanu fractional integral operators and by using these two new integral identities, Ostrowski type integral inequalities were obtained. In the findings, it was aimed to contribute to the field due to the structural properties of Atangana-Baleanu fractional integral operators.